# SDR UHLA201506170666

- Difficulty date: June 17, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 28,776 hours, 16,701 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT FRAME 17 WAS FOUND CORRODED BETWEEN STRINGERS 27 - 28R.  R & R THE SHEAR TIE IAW SRM 51-41-01, 51-41-02, 51-31-00, AND 51-23-06.  MAJOR REPAIR.
